I am a 21 year old, fortunate enough to have never suffered from any acne or severe spots. In the last 2 weeks I have started to notice tiny pimples around my cheeks, nose and forehead. I have never had anything like it before and having done some research, I have discovered that this can lead to acne.
I have been on the same contraceptive pill for 7 months so I doubt it has anything to do with that. I have also not changed my diet (which is healthy) or taken any other medicine. The only thing that has changed ever since these sports started growing, is that I have started exercising more and going to the gym 5x a week.
What may be a contributing factor, is the fact that last week, for the first time, I forgot 3 pills in a row and started bleeding again, after having just come off a week before. Could this be the reason, since my hormones and body may be a little confused? I also don't wear any skin make up.
How are you? While gym or exercise may indirectly cause clog pores, this may indeed be attributed to hormone issues also ( i.e forgetting 3 OCPs). This breakout usually resolves after hormone levels go back to normal. Having a good skin regimen by washing your face regularly may also help. If it persists, it is best that you have this checked by your doctor for proper evaluation. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.